# SDR ABXA20250502088

- Difficulty date: May 2, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 90,689 hours, 21,286 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6259346
- Part serial: 023C271
- Condition: Defective
- Location: Zone 200
- Part time: 75,667 hours, 53,197 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, AFT, FWD, FLT DECK CABIN TEMP EICAS MSG ILLUMINATED.  A/C RETURNED TO BLOCKS (BTB).  MAINTENANCE REMOVED AND REPLACED TEMP CONTROL ASSY. IAW AMM 21-57-14. OPS CKECK GOOD IAW 21-51-00. NO FAULTS DEFECTS AT THIS TIME. A/C REMAINS NO ETOPS AND RETURNED TO SERVICE.
